# SDR UPS07850895

- Difficulty date: September 18, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 2 HOLES DRILLED THRU LOWER AFT WEB ON L-1 DOOR INTERIOR SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER ON LWR AFT WEB ON L-1 DOOR INTERIOR SKIN IAW SRM 53-3-0 FIG 1 AND SRM 52-2-0 FIG 2.
